RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Tr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Tr., 2015, Volume 18, Number 1, Pages 190–200 (Mi mt289)  

On the solvability of one class of nonlinear integral equations in $L_1(0,+\infty)$

K. A. Khachatryana, T. E. Terdzhyanb

a Institute of Mathematics of the NAS of Armenia, Yerevan, Armenia
b Armenian National Agrarian University, Yerevan, Armenia

Abstract: We study the problem of constructing a solution that is positive, integrable, and essentially bounded on $(0,+\infty)$ to one class of nonlinear Hammerstein integral equations with noncompact operator in the critical case.

Key words: nonlinear equation, Hammerstein operator, space of integrable functions, convergence, monotonicity.

DOI: https://doi.org/10.17377/mattrudy.2015.18.107

Full text: PDF file (199 kB)
References: PDF file   HTML file

English version:
Siberian Advances in Mathematics, 2015, 25:4, 268–275

Bibliographic databases:

Document Type: Article
UDC: 517.968.74
Received: 11.11.2014

Citation: K. A. Khachatryan, T. E. Terdzhyan, “On the solvability of one class of nonlinear integral equations in $L_1(0,+\infty)$”, Mat. Tr., 18:1 (2015), 190–200; Siberian Adv. Math., 25:4 (2015), 268–275

Citation in format AMSBIB
\Bibitem{KhaTer15}
\by K.~A.~Khachatryan, T.~E.~Terdzhyan
\paper On the solvability of one class of nonlinear integral equations in~$L_1(0,+\infty)$
\jour Mat. Tr.
\yr 2015
\vol 18
\issue 1
\pages 190--200
\mathnet{http://mi.mathnet.ru/mt289}
\crossref{https://doi.org/10.17377/mattrudy.2015.18.107}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3408638}
\elib{http://elibrary.ru/item.asp?id=23419037}
\transl
\jour Siberian Adv. Math.
\yr 2015
\vol 25
\issue 4
\pages 268--275
\crossref{https://doi.org/10.3103/S1055134415040045}


Linking options:
  • http://mi.mathnet.ru/eng/mt289
  • http://mi.mathnet.ru/eng/mt/v18/i1/p190

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические труды Siberian Advances in Mathematics
    Number of views:
    This page:335
    Full text:41
    References:30
    First page:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019